# SDR DXTA2024091900575

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 2,072 hours, 1,200 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Part number: 74681821
- Part serial: 312665163
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE L RED CAS: AT FL310 RED L ENG FIRE LIGHT BEGAN TO FLICKER THEN FLASH AND THEN SOLID FOLLOWED BY ENG FIRE L CAS. AFTERWARS RECEIVED  AMBER FIRE DETECT FAIL L CAS. THE SEQUENCE REPEATED AT LEAST TWICE THEN CLEARED AS WE DESCENDED. CORRECTIVE ACTION: REMOVED PCB NZ105 PNZ 7468182-1 SN 31266516-1. AND INSTALLED NEW PCB NZ105 PN 7468182-1 SN 32218412-3 PER CE-700 AMM 24-60-11
